# SDR VTZA97368

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Frayed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/EWR - FLT 6276 - DURING TAKEOFF AT 1855 HOURS ON 7-25-97, ABORTED TAKEOFF DUE TO RIGHT ENGINE ONLY REACHED 91.8 PERCENT TORQUE.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 04125, MEL 76-2 ON TTL.  MAINTENANCE CLOSED DMI 04125 ON 7-29-97 BY REPAIRING FRAYED WIRE ON N1 SPEED TRANSDUCER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
